# SDR P5CA9701210

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5280 · Landing Gear Doors
- Part: Flying Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND L/WING GEAR, FLYING DOOR.  REPAIRED PER BOEING SRM 51-40-09.
